# SDR SWAA2020041641254

- Difficulty date: April 12, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 25,884 hours, 11,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EXTERIOR EMERGANCY LT INOP ( EXTERIOR EMER LT SYS ) / R&R AFT L/H ENTRY DOOR LIGHT FUSE ON POWER SUPPLY PER AMM 33-51-06. OPS CHK GOOD AT THIS TIME/ CL#76030
